×

zbMATH — the first resource for mathematics

Syzygies of some quadratic varieties and their connection with the cohomology of Lie algebras. (English. Russian original) Zbl 1165.14037
Russ. Math. Surv. 61, No. 5, 990-992 (2006); translation from Usp. Mat. Nauk 61, No. 5, 189-190 (2006).
Let \(i:M\hookrightarrow \mathbb{P}(V)\) be an embedding of a variety \(M\) into a projective space given by quadratic equations. The paper deals with the computation of the syzygies of this embedding. The first result is when \(U\) is a plane and \(i\) is the Veronese embedding \(\mathbb{P}(U)=\mathbb{P}^1\hookrightarrow \mathbb{P}^n=\mathbb{P}(S^nU).\) The second result is for the Plücker embedding \(i_{Gr}:Gr(2,N)\hookrightarrow\mathbb{P}(\mathop\bigwedge\limits^2W^*)\), where \(W\) is an \(N\)-dimensional vector space.
MSC:
14N05 Projective techniques in algebraic geometry
13D02 Syzygies, resolutions, complexes and commutative rings
17B56 Cohomology of Lie (super)algebras
17B65 Infinite-dimensional Lie (super)algebras
17B37 Quantum groups (quantized enveloping algebras) and related deformations
PDF BibTeX XML Cite
Full Text: DOI